Acne Sores Due To The Use Of Garlic.?

Illustration of Acne Sores Due To The Use Of Garlic.?
Illustration: Acne Sores Due To The Use Of Garlic.? i.pinimg.com

how to deal with the wounds caused by garlic yes. So here’s the story, I have jerry cans and then my friend tells me to use garlic. After I followed his advice my skin was injured like a blister

1 Answer:

Hello Ririzzz, thank you for asking with HealthReplies.com.

Causes of your complaint include:

Acne is a skin disease that generally occurs when in teens. This condition occurs when hair growth or hair follicles are blocked by oil and dead skin cells. The blockage can cause germs to grow and cause inflammation of the skin. Acne is usually characterized by complaints such as red spots, blackheads on the face, neck, back, or chest.

The benefits of garlic for acne have not yet been proven medically. The use of garlic for acne in some people actually cause a reaction on the skin, causing irritation, inflammation of the skin, to burns.

It is better to consult with a dermatologist because a physical examination is needed, to see firsthand the condition of your skin in order to determine the treatment for the zits and blisters you feel. Your doctor may give skin medicines to relieve skin irritation or other therapies that are appropriate for your condition.

Some things you can do include:

You can compress with cold water or ice to reduce inflammation and irritation Consumption of balanced nutritious food, drink plenty of water, reduce fatty foods, cigarettes, or alcohol Get enough rest and sleep every day Routine washing your face with mild cleansing soap Avoid using excessive cosmetics Avoid removing, squeezing, or solving your blackheads or pimples because they can cause infections and scars. Some people may be advised to use sunblock because sunlight can worsen acne. Maintain personal hygiene, bathing after undergoing heavy activities so that the skin is free from oil and sweat You can also read interesting articles about acne: How to get rid of acne naturally and How to get rid of zits

Hopefully this information is useful for you. Thanks.

: by

Related Question

The Cause Of Numbness In The Right Hand, Breast Aches And Dizziness When Using KB Implants?

The Cause Of Numbness In The Right Hand, Breast Aches And Dizziness When Using KB Implants?

(2 years ago)

Hello dokk, I want to ask, I am a 23-year-old woman, I use the implant, I want to go in for 3 months, I have felt numb this month, right hand, and it is very often, then my breasts...

Is It Normal After The Curette Doesn’t Bleed Too Much?

Is It Normal After The Curette Doesn’t Bleed Too Much?

(2 years ago)

Tonight .. I am 22 years old daughter want to ask on Friday 9 November I curetted at 10 weeks of pregnancy because I was pregnant with hydatidiform mole and had to be curetted. Wha...

Feeding Babies Aged 9 Months?

Feeding Babies Aged 9 Months?

(2 years ago)

good night, i want to ask about my baby In the past, my baby was born with a weight of 2.8, now the age is 9m with a weight of 8kg and 70cm. if according to some articles that I re...

Leave a Reply

Your email address will not be published.